Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 68, NWS Kansas City, MO

May 28, 2013Adair County, Macon County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 28, 2013, 2:44 AM CDT for Adair County, Macon County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2013, 2:44 AM CDT (07:44 UTC)
Expired
May 28, 2013, 3:30 AM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Adair County, MO, Macon County, MO

The radar

The Pleasant Hill radar (KEAX), 194 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 9:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS53 KEAX 280744
SVREAX
MOC001-121-280830-
/O.NEW.KEAX.SV.W.0068.130528T0744Z-130528T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
244 AM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAIR COUNTY IN NORTHEAST MISSOURI...
  MACON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 330 AM CDT

* AT 239 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE   
  EXTENDING FROM NEAR KIRKSVILLE TO 8 MILES SOUTHEAST OF NEW 
  CAMBRIA...AND MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  LA PLATA...ATLANTA...MACON AND BRASHEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3962 9230 3967 9269 3970 9269 3970 9277
      4025 9255 4022 9234 3996 9234 3996 9231
      3992 9230
TIME...MOT...LOC 0744Z 271DEG 39KT 4015 9240 3964 9259

HAIL...0.88IN
WIND...70MPH

$$

BOOKBINDER
2 follow-up statements
723 
WWUS53 KEAX 280759
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
259 AM CDT TUE MAY 28 2013

MOC001-121-280830-
/O.CON.KEAX.SV.W.0068.000000T0000Z-130528T0830Z/
MACON MO-ADAIR MO-
259 AM CDT TUE MAY 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAIR AND EASTERN MACON COUNTIES UNTIL 330 AM CDT...

AT 254 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRASHEAR TO 7 MILES EAST OF ATLANTA TO BEVIER...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED. AT 238 AM...THIS STORM PRODUCED A 66 MPH 
         WIND GUST AT KIRKSVILLE REGIONAL AIRPORT.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN MACON AND EXTREME SOUTHEAST ADAIR 
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3962 9230 3968 9265 3997 9241 4022 9245
      4022 9234 3996 9234 3996 9231 3992 9230
TIME...MOT...LOC 0759Z 271DEG 39KT 4016 9228 3991 9227
          3973 9246

HAIL...0.75IN
WIND...60MPH

$$

BOOKBINDER
212 
WWUS53 KEAX 280810
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
310 AM CDT TUE MAY 28 2013

MOC001-121-280820-
/O.CAN.KEAX.SV.W.0068.000000T0000Z-130528T0830Z/
MACON MO-ADAIR MO-
310 AM CDT TUE MAY 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR AND EASTERN
MACON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST INTO 
KNOX COUNTY.

LAT...LON 3962 9230 3968 9265 3997 9241 4022 9245
      4022 9234 3996 9234 3996 9231 3992 9230
TIME...MOT...LOC 0810Z 271DEG 39KT 4013 9212 3988 9212
          3970 9231

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:46 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 28, 12:46 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 AM CDT Tue May 28 2013

.SHORT TERM...(This Evening through Tuesday)
Issued at 356 PM CDT MON MAY 27 2013

Convection from this morning has cleared the forecast area as of
2PM. Scattered showers and isolated thunderstorms continue to
percolate across far southeast Kansas as the cold pool interacts
with the prevailing southerly near surface flow, though these storms
currently look to just graze, or stay south of, our forecast area.

For Tonight... more thunderstorm activity is expected as another
shortwave trough lifts up and over the shortwave ridge dominating
the Plains States. The cold pool across eastern Kansas and Missouri
will likely keep conditions across our area quite through the rest
of the afternoon. However, by this evening thoughts are that another
round of storms will begin to initiate across central to north
central Kansas as the outflow boundary and dry-line interact in the
heat of the late afternoon hours/early evening hours. Storms will
likely congeal through the evening hours as they transit east into
northern Missouri, after which current expectations are that the
storms will then slide east southeast across Missouri, roughly
following parallel, but to the north of, the outflow boundary across
Missouri. Strong to moderately severe storms would be possible as
0-6KM shear values will be ranging from 30 to 40 knots this evening.
Large hail and damaging winds are the primary threats expected, and
that activity could occur with any of the storms later this evening.

Additionally, earlier convection brought a great swath of heavy rain
to the forecast area this morning. Rainfall totals of over 2 inches
where noted across Kansas City, with areas east of a Maryville to
Boonville line locally receiving more than 3 inches through the
entire event from Sunday evening through today. Working on the
assumption that storms will moves through northern Missouri again
tonight, thoughts are that any strong storms with torrential rain
will likely lead to flash flooding. Therefore, have issued a flash
flood watch for the areas east of the aforementioned line.

Tuesday morning, ongoing convection may still be rolling east across
northern Missouri, though forecast confidence quickly drops off even
this far out as numerical weather forecasts have struggled with
convection in this environment. NSSL-WRF has done the best job, and
it still seems to have the right idea as it tries to initiate
convection across central Kansas. With this in mind, thoughts are
that any lingering morning activity will sweep east and south from
our area leaving the region once again stabilized through the
mid-afternoon hours. More storms may develop later in the day near
the Iowa border, but confidence is low at this time.

.LONG TERM...(Tuesday Night through Monday)
Issued at 356 PM CDT MON MAY 27 2013

Wednesday...A negatively-tilted upper trough ejects into the Plains
on Wednesday, with much of the flow becoming meridional. At the
surface, a dry-line will be located over western Kansas, acting as a
primary mechanism for convective initiation. Much of this activity
will remain west of the CWA throughout the day. Additionally,
outflow boundaries from earlier convection may also help serve as a
focus for further thunderstorm activity. The specific location of
such features are not resolvable at this time and further lends
uncertainty to the forecast. Strong upper forcing will lead to
scattered to numerous thunderstorms over central Kansas. This
activity will work its way eastward overnight into portions of the
CWA, maintained in part by a strong 50-60kt nocturnal LLJ. Assuming
the environment remains unstable as operational models suggest,
isolated severe weather will be possible over eastern Kansas and
western Missouri overnight, with strong straight-line winds the
primary hazard.

Thursday through Monday...Forecast uncertainty increases by Thursday
into the weekend as the overall evolution of the upper trough is
handled differently among operational guidance. The locations of the
dry-line/cold front make gradual progression eastward during the end
of the work week. Therefore forecast on Thursday follows the most
probable scenario for convection to initially develop and mature
outside of the CWA in closer proximity to the surface foci and
gradually move towards the area overnight. Probabilities for
convection will increase Friday and Saturday as the cold front
nears/moves through the region. Moderate shear and sufficient
instability, assuming the boundary layer can recover from any
nocturnal convection, still look to be juxtaposed ahead of the cold
front, suggesting the possibility of organized storm modes and
subsequent strong/severe weather threat. The cold front pushes
through the CWA on Sunday, with dry weather expected Sunday and
Monday as high pressure builds into the Missouri Valley.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1230 AM CDT TUE MAY 28 2013

Convective complex moving near the terminals early this morning,
primarily impacting STJ, and grazing MCI. This complex of storms will
continue to move east through daybreak. Scattered showers may
continue behind the initial line, but should provide minimal impact.

Much like the past few nights, MVFR stratus should again redevelop
near the terminals and persist into the morning hours. Big questions
on the potential for redevelopment Tuesday afternoon, for now
confidence remains low will suggest potential with a CB.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 10 AM CDT this morning FOR MOZ002>008-
     012>017-022>025-031>033-039-040.

&&

SHORT TERM...Cutter
LONG TERM...Blair
AVIATION...Dux
Hazardous weather outlook, May 27, 6:29 PM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 PM CDT MON MAY 27 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
629 PM CDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS HAVE DEVELOPED IN SOUTH CENTRAL NEBRASKA AND NORTH
CENTRAL KANSAS LATE THIS EVENING. TONIGHT THESE STORMS WILL BEGIN SHIFTING
EAST INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI. THESE STORMS WILL
EVENTUALLY SPREAD ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS ASSOCIATED WITH
THESE STORMS. ADDITIONALLY...TORRENTIAL RAIN WILL ACCOMPANY MANY OF
THESE STRONG STORMS...POSSIBLY LEADING TO LOCAL FLOODING ISSUES AS
WELL AS EXACERBATING ONGOING FLOODING ALONG AREA RIVERS...STREAMS...AND
CREEKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY
NIGHT...ESPECIALLY ACROSS NORTHWEST MISSOURI AND NORTHEAST KANSAS.
THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW AT THIS TIME.

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT
THROUGH FRIDAY NIGHT. SEVERAL PERIODS OF STRONG OR SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME. IN ADDITION...THE
POTENTIAL EXISTS FOR WIDESPREAD HEAVY RAINFALL WHICH COULD LEAD TO
FLOODING CONCERNS LATER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHERN
MISSOURI
AND NORTHEAST KANSAS.

MELL

In the hours before

Local storm report, May 27, 11:19 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1119 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     TSTM WND DMG     FAIRFAX                 40.34N 95.39W
05/27/2013                   ATCHISON           MO   911 CALL CENTER

            POWER OUTAGE IN FAIRFAX.

&&

PMURRAY
Local storm report, May 27, 11:25 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     1 N CORNING             40.26N 95.45W
05/27/2013                   ATCHISON           MO   911 CALL CENTER

            TREE UPROOTED AND BUILDINGS DAMAGED.

&&

PMURRAY
Special weather statement, May 27, 11:58 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 PM CDT MON MAY 27 2013

MOZ002>005-012>014-280545-
ANDREW MO-DAVIESS MO-DE KALB MO-GENTRY MO-HARRISON MO-NODAWAY
MO-WORTH MO-
1158 PM CDT MON MAY 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ANDREW...WORTH...EASTERN
NODAWAY...WESTERN HARRISON...GENTRY...NORTHERN DEKALB AND
NORTHWESTERN DAVIESS COUNTIES UNTIL 1245 AM CDT...

AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
GRANT CITY TO RAVENWOOD TO SAVANNAH...AND MOVING EAST AT 45 MPH.
MARYVILLE AIRPORT MEASURED A GUST TO 45 MPH WITH THESE STORMS AT
1150 PM CDT.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS LINE OF STORMS AS IT
CONTINUES TO MOVE ACROSS NORTHWEST AND NORTH CENTRAL MISSOURI.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STANBERRY...ALBANY...GRANT CITY...UNION STAR...KING CITY...NEW
  HAMPTON...EAGLEVILLE...PATTONSBURG...WORTH...GENTRY...DENVER...
  ALLENDALE...FORD CITY...DARLINGTON...HATFIELD...MARTINSVILLE...
  FAIRPORT AND MCFALL.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 97 AND 114.

LAT...LON 4057 9392 3998 9414 3997 9491 4029 9473
      4058 9463
TIME...MOT...LOC 0457Z 270DEG 41KT 4054 9454 4029 9464
          3998 9482

BOOKBINDER
Special weather statement, May 28, 12:57 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 AM CDT TUE MAY 28 2013

MOZ014-021-022-029-030-280645-
CALDWELL MO-CLAY MO-CLINTON MO-DAVIESS MO-RAY MO-
1257 AM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RAY...SOUTHEASTERN
DAVIESS...EASTERN CLINTON...NORTHEASTERN CLAY AND CALDWELL COUNTIES
UNTIL 145 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMERON TO SOUTH OF
PLATTSBURG...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAMILTON...LAWSON...HOLT...KINGSTON...POLO...BRECKENRIDGE...
  COWGILL...BRAYMER...ELMIRA...LOCK SPRINGS AND KNOXVILLE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 31 AND 53.

LAT...LON 3986 9376 3943 9377 3942 9457 3975 9423
      3975 9421 3977 9421 3984 9413
TIME...MOT...LOC 0557Z 270DEG 40KT 3974 9411 3949 9437

BOOKBINDER
Special weather statement, May 28, 1:39 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
139 AM CDT TUE MAY 28 2013

MOZ043-044-280730-
CASS MO-JOHNSON MO-
139 AM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JOHNSON AND EASTERN CASS
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 230 AM CDT...

AT 134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM HARRISONVILLE
TO NEAR ARCHIE...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND FREQUENT LIGHTNING ARE EXPECTED
WITH THESE STORMS AS THEY CONTINUE TO INTENSIFY.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PLEASANT HILL...GARDEN CITY...HOLDEN...WARRENSBURG...ARCHIE...EAST
  LYNNE...KINGSVILLE...STRASBURG...GUNN CITY...LA TOUR...
  PITTSVILLE...QUICK CITY...CENTERVIEW AND FAYETTEVILLE.

LAT...LON 3847 9443 3883 9433 3883 9412 3887 9411
      3891 9389 3891 9384 3892 9383 3894 9374
      3893 9366 3869 9367 3857 9402 3857 9406
      3855 9407 3846 9430
TIME...MOT...LOC 0639Z 243DEG 44KT 3874 9426 3847 9437

BOOKBINDER
Special weather statement, May 28, 2:06 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
206 AM CDT TUE MAY 28 2013

MOZ031-032-038-039-280730-
CARROLL MO-CHARITON MO-LAFAYETTE MO-SALINE MO-
206 AM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...
NORTHEASTERN LAFAYETTE...WESTERN CHARITON AND CARROLL COUNTIES UNTIL
230 AM CDT...

AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
CARROLLTON TO MAYVIEW...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HIGGINSVILLE...CARROLLTON...MARSHALL...CORDER...WAVERLY...
  BOSWORTH...ALMA...BLACKBURN...MALTA BEND...BRUNSWICK...DOVER...
  WAKENDA...GRAND PASS...TRIPLETT...DE WITT...MOUNT LEONARD AND
  MIAMI.

LAT...LON 3904 9323 3905 9389 3920 9379 3921 9376
      3925 9376 3954 9355 3954 9296
TIME...MOT...LOC 0706Z 271DEG 35KT 3950 9350 3907 9378

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:01 PM CDTRiver Flood WarningEAXJohnson, Pettis38 hr
May 27, 8:01 PM CDTRiver Flood WarningEAXDaviess, Gentry38 hr
May 27, 8:01 PM CDTRiver Flood WarningEAXDaviess, Livingston44 hr
May 27, 8:31 PM CDTRiver Flood WarningEAXCooper, Saline10 days
May 27, 9:26 PM CDTRiver Flood WarningEAXBuchanan, Platte6 days
May 27, 9:26 PM CDTRiver Flood WarningEAXPlatte37 hr
May 27, 10:28 PM CDTSpecial Weather StatementEAXAtchison32 min
May 27, 11:12 PM CDTSpecial Weather StatementEAXAndrew, Atchison, Holt, Nodaway33 min
May 27, 11:20 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway40 min
May 27, 11:29 PM CDTAreal Flood AdvisoryEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
May 27, 11:51 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt39 min
May 27, 11:58 PM CDTSpecial Weather StatementEAXAndrew, Gentry, Worth47 min
May 28, 12:57 AM CDTSpecial Weather StatementEAXCaldwell48 min
May 28, 1:39 AM CDTSpecial Weather StatementEAXCass, Johnson51 min
May 28, 2:06 AM CDTSpecial Weather StatementEAXCarroll, Lafayette, Saline24 min
May 28, 3:11 AM CDTSpecial Weather StatementEAXRandolph34 min
May 28, 5:47 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway5 hr
May 28, 6:54 AM CDTAreal Flood WarningEAXAdair, Caldwell, Carroll, Chariton, Clinton, Daviess and 7 more48 hr
May 28, 10:01 AM CDTRiver Flood WarningEAXClay, Jackson, Ray5 days
May 28, 10:01 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray6 days
May 28, 10:01 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline6 days
May 28, 10:01 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
May 28, 10:01 AM CDTRiver Flood WarningEAXChariton, Howard, Saline8 days
May 28, 10:01 AM CDTRiver Flood WarningEAXCooper, Howard8 days
May 28, 1:15 PM CDTSpecial Weather StatementEAXCass45 min
May 28, 2:00 PM CDTSpecial Weather StatementEAXJackson45 min
May 28, 4:26 PM CDTSevere Thunderstorm WarningEAXAtchison34 min
May 28, 4:52 PM CDTFlash Flood WarningEAXAtchison, Holt6 hr
May 28, 4:58 PM CDTSevere Thunderstorm WarningEAXAtchison47 min
May 28, 5:21 PM CDTSevere Thunderstorm WarningEAXNodaway39 min
May 28, 5:39 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston, Sullivan21 min
May 28, 6:02 PM CDTSpecial Weather StatementEAXNodaway28 min
May 28, 6:03 PM CDTFlash Flood WarningEAXAtchison, Holt, Nodaway6 hr
May 28, 6:25 PM CDTSpecial Weather StatementEAXNodaway50 min
May 28, 6:45 PM CDTSevere Thunderstorm WarningEAXNodaway30 min
May 28, 6:50 PM CDTSevere Thunderstorm WarningEAXHolt25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.